# SDR CA970121005

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuelflow Reg
- Part number: 196
- Condition: Faulty
- Location: #1 Engine
- Part time: 2,944 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL THE #1 ENGINE WOULD NOT SPOOL UP TO FULL POWER. AIRCRAFT RETURNED TO GATE. MAINTENANCE FOUND THE FUEL FLOW REGULATOR TO BE FAULTY. THE FUEL FLOW REGULATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
